HI DOCTOR PLEASE!
I am so stresed and i have failed this term.I have fever ,diarrhea sweats at part **s,strong unapettite,tiredness,vomiting if i eat smth.I have used berlocid at 10 january 2009 I felt very good for period of time 20 days after that my apettite goes away and i felt a similiar symptoms as above .Family doctor after complet blood test and bio-chieme blood (was with little problem nothing to consider) and stool tests for parazites was negative he gave again antibitic(ciproflosacin)and womiban(antiparazite) and felt good for 15 days and again the similiar symptoms and after he gave metalindazo(anti mouldness)and yota(cultur of bacterial)but my appetite goes bad i felt the same as above.my stool now is paart to part dark yellou and open yellow.even i drink water i vomit and i cant eat very little things.i am very stresed so every day i navigate in internet to find my solution.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?